Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP VERSAONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP VERSAONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
ONB15STF
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
When inserting catch bag into trocar, the catch bag broke the seal to the trocar.Plastic piece got stuck inside the trocar and did not enter abdominal cavity.
New Search
Submit an Adverse Event Report
Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
COVIDIEN LP
60 middletown ave.
north haven CT 06473
MDR Report Key
24638193
Report Number
24638193
Device Sequence Number
13222214
Product Code
GCJ
UDI-Device Identifier
10884521185975
UDI-Public
(01)10884521185975
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
02/27/2026
Report Date
(Section F)
02/27/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ONB15STF
Device Catalogue Number
ONB15STF
Device Lot Number
1576PNI075002
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/19/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
02/27/2026